# SDR DALA2021122408034

- Difficulty date: December 22, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,591 hours, 14,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 PILOT SIDE EMERGENCY LIGHTS FLICKER ON AND OFF INFLIGHT AFT OF DOOR 3L , CORRECITIVE ACTION: REPLACED EMERGENCY ;IGHT BATTERY CHARGER AT ROW 42 A/B, REPLACED BATTERY PACK (AFT) M739 AT ROW 53 A/B AND 54 A/B WITH REF TO B 767-400 AMM 33-51. OPS CHK OKAY. (8246436)
